Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 2, Pages 324–329 (Mi zvmmf1952)  

This article is cited in 2 scientific papers (total in 2 papers)

On the mixed finite element method in the nonlinear theory of thin shells

M. M. Karchevskii

Kazan State University, The Faculty of Computer Science and Cybernetics

Full text: PDF file (953 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:2, 313–318

Bibliographic databases:
UDC: 519.6:539.3(5)
MSC: Primary 74S05; Secondary 74K25, 74G65
Received: 05.05.1996
Revised: 05.05.1996

Citation: M. M. Karchevskii, “On the mixed finite element method in the nonlinear theory of thin shells”, Zh. Vychisl. Mat. Mat. Fiz., 38:2 (1998), 324–329; Comput. Math. Math. Phys., 38:2 (1998), 313–318

Citation in format AMSBIB
\Bibitem{Kar98}
\by M.~M.~Karchevskii
\paper On the mixed finite element method in the nonlinear theory of thin shells
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 2
\pages 324--329
\mathnet{http://mi.mathnet.ru/zvmmf1952}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1609107}
\zmath{https://zbmath.org/?q=an:0961.74061}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 2
\pages 313--318


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1952
  • http://mi.mathnet.ru/eng/zvmmf/v38/i2/p324

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Marchuk M.V., Khomyak N.N., “Refined mixed-finite-element solution of the problem on the stress state of laminated spherical shells”, International Applied Mechanics, 37:12 (2001), 1594–1601  crossref  zmath  adsnasa  isi  scopus
    2. V. V. Verbitskii, A. V. Verbitskii, “A mixed finite element method for a shallow shell problem with a stress function”, Russian Math. (Iz. VUZ), 53:5 (2009), 10–18  mathnet  crossref  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:186
    Full text:68
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021